Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 2417402, 7 pages
http://dx.doi.org/10.1155/2016/2417402
Research Article

Study on the Accuracy Improvement of the Second-Kind Fredholm Integral Equations by Using the Buffa-Christiansen Functions with MLFMA

1CAEP Software Center for High Performance Numerical Simulation, Beijing 100088, China
2Institute of Applied Physics and Computational Mathematics, Beijing 100094, China
3Center for Electromagnetic Simulation, Beijing Institute of Technology, Beijing 100081, China

Received 1 April 2016; Revised 12 July 2016; Accepted 26 July 2016

Academic Editor: Ananda S. Mohan

Copyright © 2016 Yue-Qian Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue-Qian Wu, Xin-Qing Sheng, Xing-Yue Guo, and Hai-Jing Zhou, “Study on the Accuracy Improvement of the Second-Kind Fredholm Integral Equations by Using the Buffa-Christiansen Functions with MLFMA,” International Journal of Antennas and Propagation, vol. 2016, Article ID 2417402, 7 pages, 2016. https://doi.org/10.1155/2016/2417402.